# SDR O2GA20180713001

- Difficulty date: July 8, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N892UP
- Make and model: Beech B300
- Aircraft serial: FL1139
- Aircraft time: 20 hours, 17 cycles
- Engine: Pwa PT6A60A
- Engine time: 20 hours, 17 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT RIGHT ENGINE OIL PRESSURE DROPPED TO 60PSI. DECREASED POWER SETTING, DECLARED AN EMERGENCY AND DIVERTED TO KMSV. TWO ENGINE LANDING WAS UNEVENTFUL. RIGHT ENGINE SHUTDOWN AFTER LANDING AS A PRECAUTION. MAINTENANCE FOUND A LOOSE OIL LINE 'B' NUT ON THE OIL PRESSURE LINE JUST BEHIND THE PROP OVERSPEED GOVERNOR. LINE WAS SECURED, ENGINE OIL SERVICED AND ENGINE RUNS PERFORMED. COMPLIED WITH PWC EMM LOSS OF OIL/LOW OIL PRESSURE INSPECTION. NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
